- 1、本文档共15页,可阅读全部内容。
- 2、原创力文档(book118)网站文档一经付费(服务费),不意味着购买了该文档的版权,仅供个人/单位学习、研究之用,不得用于商业用途,未经授权,严禁复制、发行、汇编、翻译或者网络传播等,侵权必究。
- 3、本站所有内容均由合作方或网友上传,本站不对文档的完整性、权威性及其观点立场正确性做任何保证或承诺!文档内容仅供研究参考,付费前请自行鉴别。如您付费,意味着您自己接受本站规则且自行承担风险,本站不退款、不进行额外附加服务;查看《如何避免下载的几个坑》。如果您已付费下载过本站文档,您可以点击 这里二次下载。
- 4、如文档侵犯商业秘密、侵犯著作权、侵犯人身权等,请点击“版权申诉”(推荐),也可以打举报电话:400-050-0827(电话支持时间:9:00-18:30)。
查看更多
埃尔米特矩阵方程解
Available online at
Linear Algebra and its Applications 429 (2008) 673–687
/locate/laa
On the existence of Hermitian positive definite solutions
of the matrix equation Xs ∗ −t
+ A X A = Q
Xuefeng Duan a , Anping Liao a,b,∗
a College of Mathematics and Econometrics, Hunan University, Changsha 410082, PR China
b Institute of Mathematics, Changsha University, Changsha 410003, PR China
Received 1 June 2007; accepted 24 March 2008
Available online 15 May 2008
Submitted by R. Bhatia
Abstract
In this paper, the existence of Hermitian positive definite solutions of the general nonlinear matrix equation
s ∗ −t
X + A X A = Q is studied systematically and deeply. A new estimate of Hermitian positive definite
solutions is derived. Based on a fixed point theorem, some new sufficient conditions and new necessary
conditions for the existence of Hermitian positive definite solutions are obtained. In the end, a necessary and
sufficient condition for the existence of a Hermitian positive definite solution is proved.
© 2008 Elsevier Inc. All rights reserved.
AMS classification: 65F10
Keywords: Nonlinear matrix equation; Hermitian positive definite solution; Existence; Fixed point theorem
1. Introduction
We consider the existence of Hermitian positive definite (HPD) solutions of the general non-
linear matrix equation
s ∗ −t
X + A X A = Q, (1.1)
wher
文档评论(0)